# SDR ZW0A021195

- Difficulty date: November 20, 2002
- Submitted: November 27, 2002
- Operation: Air carrier
- Aircraft: N939AS
- Make and model: Doug DC-9-83
- Aircraft serial: 49657
- Aircraft time: 44,189 hours, 25,408 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORTS BETWEEN STA 160 AND STA 200 FOUND WITH SURFACE CORROSION. FABRICATED NEW SUPPORTS AND INSTALLED PER SRM 51-03-02. LAST CHECK C PERFORMED IN STL 01/07/02 --CLOSED--
